# SDR AALA20071162

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 7700 · Engine Indicating System
- Part: Mec
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT T284/25JUN - INFLIGHT EMERGENCY DECLARED DUE TO INABILITY TO REDUCE POWER ON RIGHT ENGINE BELOW 68 PERCENT N1 AND 4500 FUEL FLOW DURING DESCENT.  LANDED LAX WITHOUT INCIDENT.  REPLACED RIGHT ENGINE MAIN ENGINE CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
